MAUDE Adverse Event Report: ORTHO DEVELOPMENT E-VITALIZE; TOTAL KNEE PROSTHESIS

ORTHO DEVELOPMENT E-VITALIZE; TOTAL KNEE PROSTHESIS
Model Number 166-5518
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019, the patient received total knee arthroplasty.Subsequently, the patient reported pain.An x-ray confirmed that the tibial insert had migrated from its original position.On (b)(6) 2019, the surgeon revised the knee and replaced the 18mm insert with a 20mm insert.
 
Additional Manufacturer Narrative
Failure most likely due to posterior locking tabs not being engaged fully upon implantation.

Brand Name
E-VITALIZE
Common Device Name
TOTAL KNEE PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key8588975
Report Number1722511-2019-00009
Device Sequence Number19406574
Product Code JWH
UDI-Device Identifier00822409007318
UDI-Public(01)00822409007318(17)230815(10)A168165
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2023
Device Model Number166-5518
Device Lot NumberA168165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2019
Initial Date Received by Manufacturer 04/09/2019
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date05/07/2019
Supplement Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1